We prove the following theorem, which corrects a previous result of the authors (M. L. Fania, E. Mezzetti, On the Hilbert scheme of Palatini threefolds. Adv. Geom. 2 (2002), 371–389): Let D be a web of linear complexes in P^5 such that D is contained in the dual of G (1, 5). Then the natural rational map from G(3,P^14) to the irreducible component of the Hilbert scheme of threefolds in P^5, containing the Palatini scrolls, is not regular at the point corresponding to D, unless D is contained in the tangent space to G(3, 5) at a point.

Erratum to "On the Hilbert scheme of Palatini threefolds"

MEZZETTI, EMILIA
2008

Abstract

We prove the following theorem, which corrects a previous result of the authors (M. L. Fania, E. Mezzetti, On the Hilbert scheme of Palatini threefolds. Adv. Geom. 2 (2002), 371–389): Let D be a web of linear complexes in P^5 such that D is contained in the dual of G (1, 5). Then the natural rational map from G(3,P^14) to the irreducible component of the Hilbert scheme of threefolds in P^5, containing the Palatini scrolls, is not regular at the point corresponding to D, unless D is contained in the tangent space to G(3, 5) at a point.
http://www.reference-global.com/doi/pdf/10.1515/ADVGEOM.2008.010
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11368/1697666
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact